# SDR GTIA012211

- Difficulty date: November 8, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION NICKS GOUGES AT SEAT TRACK -X44 INCHES FROM STATION 648-766.  REMOVED SEAT TRACK.  LOCATE AND DRILL FROM 648-766.  INSTALLED NEW SEAT TRACK AT STATION 648-766 RIGHT SIDE IAW DC9 SRM 53-05.  (M)
